# SDR P2EA99118

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE R2 DOOR HANDLE MECHANISM HOUSING WAS FOUND WITH CORROSION AT THE LOWER TORQUE TUBE POSITION. REWORKED BEARING BORE AND MOUNTING HOLES AS PER OHM 52-46-05.  (M)
